Hi just wonder if anyone has had anything similar.
Was on mirt for maybe 12 months or so. Ended up on 15mg I think (half tab at night). Decided to taper because really groggy exhausted feelings in morning / during the day particularly if I hadn’t got to sleep early (even if I slept a long time).
tapered to 7.5 for a few weeks then stopped. Will note I used tramadol some days for back pain and stopped around a similar time.
Felt fine for 2 weeks without mirt, far better. Then stomach issues began (I do have ibs but haven’t had it like this). Burping, bloating, ibs, upper LH abdominal discomfort. This has been lingering for the past month and GP days IBS but I’ve seen a lot of people withdrawing talk about gastro issues.
Quite uncomfortable still but I believe symptoms are not as bad but now I am eating low FODMAP but still not great. Anxiety is high and sleep isn’t great, trying to relax as I know this affects digestion but it’s difficult.
Apitite was very low for a month but coming back now and I’ve lost about 5kg.
Will also mention really tight muscles during withdrawal particularly in back.
I know it’s all subjective and I have tapered of multiple types of SSRI with nothing similar. Just didn’t expect lengthy issues.